Mathematical Research Letters

Volume 27 (2020)

Number 6

Generalizations of theorems of Nishino and Hartogs by the $L^2$ method

Pages: 1867 – 1884



Takeo Ohsawa (Graduate School of Mathematics, Nagoya University, Nagoya, Japan)


Three different generalizations will be given for Nishino’s rigidity theorem asserting the triviality of Stein families of $\mathbb{C}$ over the polydisc, in connection to generalizations of Hartogs’s theorem on the analyticity criterion for continuous functions.

The full text of this article is unavailable through your IP address:

To the memory of Professor Akira Takeuchi

Received 23 December 2019

Accepted 23 September 2020

Published 17 February 2021